# SDR SIMA20150421003

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 28,234 hours, 19,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS EMER FLASHLIGHT INOPERATIVE.  R & R FWD FLIGHT ATTENDANTS EMER FLASHLIGHT IAW 25-61-00.  OPERATIONS CHECKED GOOD.
